# SDR 98FDEA00229

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT WITH AIRCRAFT CLEAN AND CLIMB POWER SET AT APPROXIMATELY 7,000 FEET THE ENGINE NR 3 STRUT OVERHEAT LIGHT ILLUMINATED.  COMPLIED WITH RED TAB PROCEDURE AND LIGHT WENT OUT AND STAYED OUT FOR REMAINING 30 MINUTE OF FLIGHT.  FOUND 6TH STAGE DUCT LEAKING AT CLAMP DOWNSTREAM OF CHECK VALVE.  REMOVED AND REPLACED CLAMP, OPERATIONAL AND LEAK CHECK GOOD.
